Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Oral Sex after affects - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   Hi..
Doctor :   how can i help you?
User :   I'm M, 23 yrs.
Doctor :   ok
User :   my roommate s forcing me to do oral sex wth him.
User :   he s my best of mine.
User :   best friend of mine
Doctor :   ok
User :   sometime back wen seeing the bluefilm i had homosex wth him..
User :   me sucked his penis.
Doctor :   ok
User :   but after that i dont have interest in that
Doctor :   ok
User :   now he s asking me to do it daily.
Doctor :   ok
User :   wat to do nw..? is ther any harm in doin homosex..??
User :   by taking semen inside mouth..?
Doctor :   there may be several diseases that can be transferred
Doctor :   you can use flavored condoms but for oral sex only
User :   is ther any possibility by just masturbating in between us..?
Doctor :   masturbation is generally harmless

Doctor :   but take care of washing hands before it
User :   i'm doin daily once.
Doctor :   no problem you can continue
User :   wil it affect me after marriage
Doctor :   no masturbation has no side effects
User :   erection and all..? becoz nwadays its taking min 5mins for ejaculation
Doctor :   masturbation has no side effects

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor